# SDR ASAA2017050720667

- Difficulty date: May 7, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 12,459 hours, 4,088 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 7590361101
- Condition: Contaminated
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING TASK CARD N8005003 FOUND APU LUBE OIL FILTER "RED" INDICATOR HAS POPPED OUT / EXTENDED. GROUNDED - YES. REMOVED AND REPLACED APU LUBE OIL FILTER IAW AMM 49-91-12. RESET FILTER HOUSING "RED" INDICATOR, OPS CHECK AND LEAK CHECK GOOD, NO DEFECTS NOTED.
